Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Swelling in legs,hands,face. Can it be because of any liver disease ?

hi,i am kamlesh devi of 48 years old.i have swelling on my hands,legs, face .before some time i goes to doctor and give me telma-h and telma20 medicine and told i have problem in livers.and I also test my blood test and the report as follow hb=12.9 tlc=4000 esr=25 s.creatinine=0.86 s.uric acid=5.3. and urin test is sp.fravity1.030 reaction=acidic( ph 6.0) crystals=calcium oxalates(+) plz told what is my disease ?plz paste on ankush.aggarwal07@gmail.com ....
Asked On : Wed, 6 Apr 2011
Answers:  3 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
welcome,
your test result indicates that you are under the spell kidney problem inproper filteration.the liver is under function.indication of excess deposit of calcium oxilates and other sediments.homeopathy can surely and ssafely provide you very ease and comfortsyou are advised to your diet pattern and use excess liquiids and water to clean out kidny carbage and deposits.
dr.mohsin madni
madni66@saudia.com
Answered: Sun, 7 Aug 2011
  User's Response
hi welcome to health care magic.see your all test normal except ESR which is 25 usually it between 0 to 10 but it should increase in any disease condition and in urine calsium oxalate means chance of stone in future.you have to drink plenty of fluid.you should concern any urologist for further treatment.you have problem in kidney?

thanks

dr.dhara

dhara.shah84@yahoo.in
Answered: Wed, 6 Jul 2011
Endocrinologist Dr. Om Lakhani's  Response
Hi... The above doctors are right ..it seems like a renal pathology... What does ur urine report say about urine albumin ? If not done plz get done a urine albumin/creatinine ratio and let me know.... (contact ur nearest lab for this test)
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor